MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Codes Thermal Decomposition of Device (1071); Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The engineer evaluated the compressor and found that the capacitor was "burnt".This also affected the compressor printed circuit board, display with cable and motor holding rabar.These parts will need to be replaced.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the compressor was not working.The patient was removed from the ventilator and placed on an alternate ventilator.There was no adverse event or consequences as a result.
 
Additional Manufacturer Narrative
The medtronic service engineer replaced the compressor.After replacing the compressor the ventilator passed all testing per manufacturing specification and was returned to the customer.If the replaced part is returned for failure investigation, a supplement medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The additional information received as follows: the capacitor was damaged and not burnt.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7626646
Report Number2023050-2018-00035
Device Sequence Number13496822
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer10/24/2018
03/20/2019
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date11/08/2018
04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1